Medications for heartburn increase the risk of intestinal infections

The drugs for the treatment of gastritis and ulcers identified another side effect is the increased risk of gastrointestinal infections such an opinion published by the American gastroenterology Texas in the latest issue of the journal "Alimentary pharmacology and therapeutics".

Each year an increasing use of drugs proton pump inhibitors, this class of drugs has gained wide popularity because of the speed of onset of effect is reduction of pain, heartburn and discomfort. These drugs reduce the acidity in the stomach and eliminate all adverse effects.

On the background of wide application scientists are increasingly faced with the side effects of this class of drugs, earlier we wrote about the fact that these drugs, when used for long periods, causing osteoporosis and as a consequence increase the brittleness of the bones.

American gastroenterologists say that the reduction of acidity in the stomach with the help of proton pump inhibitors increases the colonization of intestinal bacteria, which leads to the violation of the natural defenses of the body and inflammatory processes.

Read also: Medications for heartburn can cause serious health effects

Based on the identified side effects, should avoid long-term use of proton pump inhibitors and in each case to determine whether the destination.

Subscribe to new posts: